×

zbMATH — the first resource for mathematics

Coupled fixed point theorems for contractions in fuzzy metric spaces. (English) Zbl 1180.54060
Summary: We prove a coupled fixed point theorem for contractive mappings in complete fuzzy metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A., Fuzzy sets. information and control, 8, 338-353, (1965) · Zbl 0139.24606
[2] George, A.; Veeramani, P., On some result in fuzzy metric space, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[3] Kramosil, I.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326-334, (1975)
[4] El Naschie, M.S., On the uncertainty of Cantorian geometry and two-slit experiment, Chaos, solitons and fractals, 9, 517-529, (1998) · Zbl 0935.81009
[5] El Naschie, M.S., A review of \(E\)-infinity theory and the mass spectrum of high energy particle physics, Chaos, solitons and fractals, 19, 209-236, (2004) · Zbl 1071.81501
[6] El Naschie, M.S., On a fuzzy Kähler-like manifold which is consistent with two-slit experiment, International journal of nonlinear science and numerical simulation, 6, 95-98, (2005)
[7] El Naschie, M.S., The idealized quantum two-slit gedanken experiment revisited criticism and reinterpretation, Chaos, solitons and fractals, 27, 843-849, (2006) · Zbl 1089.81500
[8] El Naschie, M.S., On two new fuzzy Kähler manifolds, Klein modular space and ’t Hooft holographic principles, Chaos, solitons & fractals, 29, 876-881, (2006)
[9] Tanaka, Y.; Mizno, Y.; Kado, T., Chaotic dynamics in Friedmann equation, Chaos, solitons and fractals, 24, 407-422, (2005) · Zbl 1070.83535
[10] Vasuki, R., Common fixed points for R-weakly commuting maps in fuzzy metric space, Indian journal of pure applied mathematics, 30, 419-423, (1999) · Zbl 0924.54010
[11] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific journal of mathematics, 10, 313-334, (1960) · Zbl 0091.29801
[12] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1988) · Zbl 0664.54032
[13] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear analysis, 65, 1379-1393, (2006) · Zbl 1106.47047
[14] Lakshmikantham, V.; Ćirić, Lj.B., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear analysis, (2008)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.